# SDR IPXA2024022347664

- Difficulty date: January 16, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 119,477 hours, 20,127 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65B151751
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED  SKIN, LH WING NO.1E VC FLAP PANEL OUTER SURFACE (REPAIR) INSTALLED NEW PART I.A.W. SRM 51-40-02-0G REV.58 AND BOEING DWG NO:65B15168  SH.2 REV.G AND AIPC 27-81-02-01 REV.54. I.A.W AMM 27-81-02-404-010 REV.109 STEP 3.A TO 3.E.(5), INSTALL LH WING NO. 1E VC FLAP. REVIEWED
